Semiparametric trending panel data models with cross-sectional dependence
| Year of publication: |
2012
|
|---|---|
| Authors: | Chen, Jia ; Gao, Jiti ; Li, Degui |
| Published in: |
Journal of Econometrics. - Elsevier, ISSN 0304-4076. - Vol. 171.2012, 1, p. 71-85
|
| Publisher: |
Elsevier |
| Subject: | Cross-sectional dependence | Local linear fitting | Nonlinear time trend | Panel data | Profile likelihood | Semiparametric regression |
-
Semiparametric Trending Panel Data Models with Cross-Sectional Dependence
Chen, Jia, (2011)
-
Semiparametric Trending Panel Data Models with Cross-Sectional Dependence
GAO, Jiti, (2010)
-
Chen, Jia, (2014)
- More ...
-
Estimation in semiparametric time series regression
Chen, Jia, (2010)
-
Non-parametric time-varying coefficient panel data models with fixed effects
Li, Degui, (2011)
-
Semiparametric regression estimation in null recurrent nonlinear time series
Chen, Jia, (2009)
- More ...